# SDR ASAA2013091395972

- Difficulty date: September 13, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 13,706 hours, 4,138 cycles
- System (JASC): 2210 · Autopilot System
- Part: Knob
- Condition: Inoperative
- Location: Flight Deck
- Part time: 37,498 hours, 12,039 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S COURSE KNOB INOPERATIVE.  ACFT GROUNDED.  R &R MAIN CONTROL PANEL IAW AMM 22-11-34.  MAIN CONTROL PANEL OPS NORMAL.  ACFT OK CONTINUE FOR SERVICE.
